| Catalog Number |
329424 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Needle Stick/Puncture (2462)
| Date of Event |
08/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that bd micro-fine¿ insulin syringe caps were off.This occurred on 3 occasions before use.The following information was provided by the initial reporter: material no: 329424, batch no: unknown (provided 8316939).It was reported picked up the package and needles stuck her causing bleeding.(3 caps were off the sealed bag of syringes).Verbatim: patient was buying a 10 pk of needles.Picked up the package and needles stuck her causing bleeding.(3 caps were off the sealed bag of syringes).(rph) took the patient into the immunization and cleaned her up.Patient is fine.We checked the other bags inside this box and found 2 others that had some lids that come off.Soc notified.
Additional Manufacturer Narrative
Investigation summary: severity: s_3__; occurrence: a complaint history check was performed and this is the 1st related complaint for needle stick (before use/med intervention), harm/bleeding and cannula shield separates on lot # 8316939.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 8316939.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.As no samples and/or photo(s) were received the investigation concluded: -unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Based on the above, no additional investigation and no capa is required at this time.
Event or Problem Description
It was reported that bd micro-fine¿ insulin syringe caps were off.This occurred on 3 occasions before use.The following information was provided by the initial reporter: material no: 329424 batch no: unknown (provided 8316939) it was reported picked up the package and needles stuck her causing bleeding.(3 caps were off the sealed bag of syringes).Verbatim: patient was buying a 10 pk of needles.Picked up the package and needles stuck her causing bleeding.(3 caps were off the sealed bag of syringes)._____(rph) took the patient into the immunization and cleaned her up.Patient is fine.We checked the other bags inside this box and found 2 others that had some lids that come off.-soc notified.